RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kakichev, V A

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:317
Abstract pages:3752
Full texts:1207
References:106

http://www.mathnet.ru/eng/person33877
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/226776

Publications in Math-Net.Ru
2000
1. V. A. Kakichev, Nguyen Xuan Thao, “Generalized convolutions of $H$-transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 10,  79–84  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:10 (2000), 74–79
2. V. A. Kakichev, Nguyen Xuan Thao, “A basic analogue of an $H$-function of one or two variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 8,  28–34  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:8 (2000), 26–32
1998
3. V. A. Kakichev, Nguyen Xuan Thao, “A method for constructing generalized integral convolutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 1,  31–40  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:1 (1998), 29–38
1994
4. V. A. Kakichev, Nguyen Xuan Thao, “Convolutions of generalized $H$-transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 8,  21–28  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:8 (1994), 20–27
1990
5. V. A. Kakichev, “Matrix convolution of power series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1990, 2,  53–62  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 34:2 (1990), 60–71
1989
6. V. A. Kakichev, A. E. Lepskiĭ, “Some properties of holomorphic functions of a countable number of arguments”, Izv. Vyssh. Uchebn. Zaved. Mat., 1989, 4,  35–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 33:4 (1989), 42–55
1986
7. V. A. Kakichev, “A boundary value problem of Hilbert problem type for a pair of functions that are analytic in bidomains”, Differ. Uravn., 22:2 (1986),  356–360  mathnet  mathscinet  zmath
1985
8. V. A. Kakichev, “On the question of the solution of a three-dimensional Hilbert problem in closed form”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 8,  12–19  mathnet  mathscinet  zmath
1982
9. V. A. Kakichev, “Two two-dimensional analogues of the Hilbert problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 10,  28–36  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:10 (1982), 31–41
10. V. A. Kakichev, “Investigation of a three-dimensional truncated Riemann problem by Fourier's method”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 7,  22–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 26:7 (1982), 26–36
1981
11. V. A. Kakichev, “Ill-posedness of one-sided boundary value problems of the theory of analytic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 10,  69–73  mathnet  mathscinet  zmath
1980
12. V. A. Kakichev, Le Din' Zon, “The Hilbert problem for a bi-half-plane”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 3,  12–16  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:3 (1980), 10–15
13. V. A. Kakichev, V. M. Shelkovich, “Riemann problem for $p$-cone in Vladimirov algebras”, Mat. Zametki, 27:6 (1980),  899–911  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 432–438  isi
1978
14. V. A. Kakičev, “Factorization and $\gamma$-factorization of functions belonging to a Wiener ring that are defined on the product of a circle and the compactified real line”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 7,  21–32  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:7 (1978), 17–26
15. V. A. Kakichev, “Analysis of the conditions of solvability for a Riemann problem of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 5,  54–60  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:5 (1978), 40–44
16. V. A. Kakichev, M. M. Tsvil', “Approximation of analytic functions of two variables by partial sums of Laurent–Faber series”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, 4,  104–108  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 22:4 (1978), 88–91
1977
17. V. A. Kakichev, V. M. Shelkovich, “Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras”, Mat. Zametki, 22:1 (1977),  51–60  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 518–523
18. G. D. Derevyanchenko, V. A. Kakichev, “The Riemann problem and expansion of entire functions of two variables with respect to quasiexponential bases”, Mat. Zametki, 21:4 (1977),  473–483  mathnet  mathscinet  zmath; Math. Notes, 21:4 (1977), 264–271
1976
19. V. A. Kakichev, “Regularization and pseudoregularization of complete bisingular operators with Cauchy kernels and normal characteristic part”, Dokl. Akad. Nauk SSSR, 229:1 (1976),  19–22  mathnet  mathscinet  zmath
20. V. A. Kakichev, “Normed rings of functions defined on the closure of $R^n$ that is homeomorphic to the torus $T^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 12,  38–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:12 (1976), 29–38
21. V. A. Kakichev, Le-din' Zon, “The Keldysh–Sedov problem for functions holomorphic in a bi-halfplane”, Mat. Zametki, 19:5 (1976),  681–690  mathnet  mathscinet  zmath; Math. Notes, 19:5 (1976), 410–415
1968
22. V. A. Kakichev, “Boundary value problems of linear conjugacy for functions holomorphic in bicylindrical domains”, Dokl. Akad. Nauk SSSR, 178:5 (1968),  1003–1006  mathnet  mathscinet  zmath
1967
23. V. A. Kakichev, “The regularization of singular integral equations with Cauchy kernels for bi-cylindrical regions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, 7,  54–64  mathnet  mathscinet  zmath
1966
24. V. A. Kakichev, V. S. Rogozhin, “A generalization of an equation of Chandrasekhar”, Differ. Uravn., 2:9 (1966),  1264–1270  mathnet  mathscinet  zmath
1961
25. V. A. Kakichev, “Some Fredholm equations which are solvable in terms of Hilbert integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 6,  32–42  mathnet  mathscinet  zmath
26. V. A. Kakichev, “On some Fredholm equations, solvable in terms of singular Cauchy integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1961, 4,  25–38  mathnet  mathscinet  zmath
1960
27. V. A. Kakichev, “Cauchy transformation of generalized functions”, Dokl. Akad. Nauk SSSR, 134:6 (1960),  1287–1290  mathnet  zmath
1959
28. V. A. Kakichev, “Schwarz's integral and Hilbert's formulae for analytic functions of several complex variables”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 2,  80–93  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019